# SDR SWAA107052

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 14,003 hours, 8,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
